MathSciNet Relay Station
MathSciNet bibliographic data
MR204828 (34 #4664) 35.52 (35.16)
Morawetz, Cathleen S. Exponential decay of solutions of the wave equation. Comm. Pure Appl. Math. 19 1966 439–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement